# SDR AWXA200600621

- Difficulty date: April 5, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 21,243 hours, 8,157 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibrates
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AT APPROX 80 KNOTS AND ABOVE THERE WAS A SIGNIFICANT VIBRATION THAT SHOOK THE GLARE SHIELD AND INSTRUMENT PANEL.  VIBRATION WAS REPORTED TO CONTINUE UNTIL GEAR WAS RETRACTED.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE TIRES IAW AMERICA WEST AIRLINES TASK CARD R4N32303.  ALSO, LUBRICATED TORQUE LINKS AND LOWER STRUT POINTS.  NO HISTORY IN LAST 60 DAYS.  REPORTED FOR PRECAUTIONARY PURPOSES.
